Journal of Statistics Applications & Probability
In this paper, we propose a novel special distribution. The proposed distribution is developed by analyzing the Joint distribution of two continuous independent random variables under some mathematical operations. One of these variables belongs to Chi-square distribution. The second variable belongs to the exponential distribution. The proposed method is based on the Change of variables and distribution function methods. One of main result of this analysis shows that the distribution of sum of these two variables is an exponential distribution. The graphs of the joint distribution function and various cases studies are discussed in detail.
Digital Object Identifier (DOI)
Y. Al-Shoqran, Mohammad
"On the Joint Distribution of Two Continuous Independent Random Variables,"
Journal of Statistics Applications & Probability: Vol. 10:
3, Article 4.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol10/iss3/4